Hello guys, I just gone through my second time withdrawing from opiates. The first time was quite bad, and it lasted for about five days with real intensity and gradually improved beyond that. This time, however a friend of mine suggested that I make use of loperamide, to ease the horrible withdrawal. At first, it seemed like magic, because I quit cold turkey last weekend, and I didn't have too much problem getting back to work this Monday. However, I haven't been able to take a dump all week, and the loperamide is not working as well as it worked in the beginning of this week. Today is Friday and I feel all sick, and this is nothing but a delayed and prolonged withdrawal from opiates. By prolonging it, loperamide had converted this into the most terrible withdrawal , which I am sure is going to continue right through this weekend as is probably going to get worse and worse as time goes by. In my own analysis, all the loperamide managed to do, was play the fool with my withdrawal. It sort of camouflaged the initial withdrawal stage, but overall prolonged the withdrawal period by a significant amount, and the overall pain and suffering I had to ultimately endure was multi fold what it would have been, had I never experimented with loperamide. I would like some educated opinions on my plight. Thanks.